EconPapers    
Economics at your fingertips  
 

L-Fuzzy Congruences and L-Fuzzy Kernel Ideals in Ockham Algebras

Teferi Getachew Alemayehu, Derso Abeje Engidaw, Gezahagne Mulat Addis and Basil Papadopoulos

Journal of Mathematics, 2021, vol. 2021, 1-12

Abstract: In this paper, we study fuzzy congruence relations and kernel fuzzy ideals of an Ockham algebra A,f, whose truth values are in a complete lattice satisfying the infinite meet distributive law. Some equivalent conditions are derived for a fuzzy ideal of an Ockham algebra A to become a fuzzy kernel ideal. We also obtain the smallest (respectively, the largest) fuzzy congruence on A having a given fuzzy ideal as its kernel.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2021/6644443.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2021/6644443.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:6644443

DOI: 10.1155/2021/6644443

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:6644443